Search the Community
Showing results for tags 'Laroxyl'.
Found 2 results
Bonjour je écris de France Je suis laroxyl sous 6 gouttes DEPUIS 2 ans. J'ai Commencer le sevrage en Janvier of this year with a% de 5 au départ et là je suis à 4% TOUS les 15 jours. Je dirais qu'actuellement Tous vas bien, Mis à part Quelques Problèmes gastriques Mais rien Qui m'empêche de continuateur d'avancer. Je aimerais Connaître réellement La Demie-vie of this molécule et combien de temps reste t'elle dans l'organisme ?? Merci à vous ______________________________ Translation to English via Google: Hello I am writing to France I laroxyl under 6 drops SINCE 2 years. I Begin the withdrawal in January of this year with a 5 % of departing and here I am to 4% ALL 15 days. I would say that at present all are well, apart from some stomach problems but nothing stops me from moving forward. I 'd really like to know The Half- life of this molecule and how long it remains in the body you ?? thank you
Hello everybody! And thank you for this forum I have just discovered. I am reading it through but in the meantime I explain my story to you. So, I am Italian leaving in Spain, I am almost 33 and during one of the treatments I I followed to cure my vulvodynia I unfortunately had to take antidepressants (1 year and a half of Laroxyl up to 15 drops I think) and another year and a half of Cymbalta (up to 90mg). None of these antidepressants cured me, they only relieved some symptoms and moreover I began to have side effects, so I decided to quit them at the end of 2014. My neurologist told me to drop from 90 mg to 0 mg of Cymbalta in approx. 6 weeks. I experienced at the beginning a sort of vertigo which slowly went away, together with low mood. I also began having ringing which never went away. After about one month from the suspension, in February 2015 I began feeling inner tremors and shakes, I was feeling always tense and nervous, from when I woke up to when I went to bed. I went to another neurologist explaining my symptons and she referred it as chemical imbalances due to this suspension and she put me on a month on bromazepam, and I was back to normal. I suspended it and I felt the same symptoms again, so we decided to start Lyrica which could help both my anxiety and my chronic pain. Lyrica helped, as the inner tremor and shakes went away, but they returned at the end of November 2015. Desperate I went back to bromazepam and I was a little better, but then I decided I want to get rid of both Lyrica and anxyolitics, so I began to take them away little by little. At some point I felt normal meds free but only for a week as I began to have jaw problems because of my bruxism, and few weeks ago I was diagnosed with disc luxation because of stress/anxiety, so my system activated again with shakes and inner tremors and ever since never deactivated. I began feeling again from the morning to the night inner tremors and shakes, together with ringings and sense of huge tension and stress and this still occurs until now. I know I won't kill or hurt myself but there are times I have thoughts I want my life to be over as I suffer too much and don't have a pause or ever feel relaxed. I forgot to tell i have mutation of Factor V of Leiden and mutation of gene MHTFR. All my doctors (neurologist, psychiatrist, family doctor, cardioligist) refer my symptons as anxiety and that this is my personality and when questioned why I began to felt that way I never felt before, they say that I probably always had anxiety but until that moment my anxiety was blocked by those drugs. They said that antidepressants don't harm the brain ( I did a MRI and that was ok) and that it's not WD as my body already deintoxicated from these substances long ago. I have to say, I am an anxious person and tend to worry about things but I never felt this way. I went on therapy for some years and did improve in many things so I can't explain how I feel now. I don't refer it as something psychological - of course there are some stressors which trigger me and of course I feel stress and anxiety from time to time but not that long and that high- but rather as something physical. Almost nothing except anxyolitics help me, I tried meditation, yoga, mindfulness, relaxing herbs, 5htp, relaxation techniques but I have no relieve. What do you think I suffer from your experience? Anxiety or WD? What is your advice? Is it bad to resist again these symptoms and should i go back to meds or should I give time for my body to heal? And how? It's been 1 year and a half already and it's been a hell... Do you know doctors I can refer to? What should I do? Are there supplements that help our body healing? Thanks a lot for your help, Regards, xxx